Arkiv for Matematik, 1989, Volume 28

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this volume (24 articles)

Issue 1

[1] Estimates for the kernel and continuity properties of pseudo-differential operators

Josefina Alvarez Department of Mathematics, Florida Atlantic University Jorge Hounie Depto. de Matemática UFPE, Cidade Universitária

TBD mathscidoc:1701.332715

Arkiv for Matematik, 28, (1), 1-22, 1989.3
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 187 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Comparaison des projecteurs de Bergman et Szegő et applications

A. Cumenge Laboratoire d'Analyse Complexe, Université Paul Sabatier

TBD mathscidoc:1701.332716

Arkiv for Matematik, 28, (1), 23-47, 1988.10
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 38 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Proper holomorphic maps between balls in one co-dimension

Avner Dor Department of Mathematics, Ban Ilan University

TBD mathscidoc:1701.332717

Arkiv for Matematik, 28, (1), 49-100, 1988.4
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 240 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Global parametrices for fundamental solutions of first order pseudo-differential hyperbolic operators

Lars Gärding Department of Mathematics, Lund University

TBD mathscidoc:1701.332718

Arkiv for Matematik, 28, (1), 101-109, 1988.10
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 149 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Closed ideals in the bidisc algebra

Håkan Hedenmalm Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332719

Arkiv for Matematik, 28, (1), 111-117, 1989.1
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the removal of singular sets for the tangential Cauchy—Riemann operator

G. Lupacciolu Dipartimento di Matematica, Università di Roma

TBD mathscidoc:1701.332720

Arkiv for Matematik, 28, (1), 119-130, 1989.5
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Branched structures associated with Lamé's equation

John T. Masterson Seton Hall University, 400 South Orange Avenue, South Orange, New Jersey, USA

TBD mathscidoc:1701.332721

Arkiv for Matematik, 28, (1), 131-137, 1988.10
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On Vervaat's sup vague topology

Tommy Norberg Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.332722

Arkiv for Matematik, 28, (1), 139-144, 1989.4
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Local regularity of solutions to nonlinear Schrödinger equations

Per Sjölin Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332723

Arkiv for Matematik, 28, (1), 145-157, 1989.5
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 89 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A unique continuation theorem for second order parabolic differential operators

C. D. Sogge UCLA, 405 Hilgard Av, Los Angeles, California, USA

TBD mathscidoc:1701.332724

Arkiv for Matematik, 28, (1), 159-182, 1989.1
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 64 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Hankel operators between weighted Bergman spaces in the ball

Robert Wallstén Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332725

Arkiv for Matematik, 28, (1), 183-192, 1989.4
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On John and Nirenberg's theorem

Ingemar Wik Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332726

Arkiv for Matematik, 28, (1), 193-200, 1989.2
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Complementary spaces and multipliers of double Fourier series

S. Baron Department of Mathematics, Bar-Ilan University

TBD mathscidoc:1701.332727

Arkiv for Matematik, 28, (1), 201-219, 1988.8
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 65 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Traces of pluriharmonic functions on curves

Bo Berndtsson Department of Mathematics, Chalmers Institute of Technology Joaquim Bruna Department de Matemàtiques, Universitat Autònoma de Barcelona

TBD mathscidoc:1701.332728

Arkiv for Matematik, 28, (1), 221-230, 1989.5
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 68 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Sur l'existence du cône tangent à un courant positif fermé

Mongi Blel Faculté des Sciences et Techniques Monastir, Monastir, Tunisie Jean-Pierre Demailly Institut Fourier, Université de Grenoble I Mokhtar Mouzali Institut Fourier, Université de Grenoble I

TBD mathscidoc:1701.332729

Arkiv for Matematik, 28, (1), 231-248, 1989.5
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Stability of Fredholm properties on interpolation scales

Wei Cao Department of Mathematics, University of Illinois at Chicago Yoram Sagher Department of Mathematics, University of Illinois at Chicago

TBD mathscidoc:1701.332730

Arkiv for Matematik, 28, (1), 249-258, 1989.4
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Degenerations of minimal ruled surfaces

B. Crauder Dept. of Mathematics, Oklahoma State University

TBD mathscidoc:1701.332731

Arkiv for Matematik, 28, (1), 259-271, 1989.5
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 149 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] A multi-dimensional renewal theorem for finite Markov chains

Thomas Höglund Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332732

Arkiv for Matematik, 28, (1), 273-287, 1989.9
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 172 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Characteristic Cauchy problems and analytic continuation of holomorphic solutions

Katsuju Igari Department of Applied Mathematics, Ehime University

TBD mathscidoc:1701.332733

Arkiv for Matematik, 28, (1), 289-300, 1989.8
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] $BMO$estimates for lacunary series

Elizabeth Kochneff Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago Yoram Sagher Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago Kecheng Zhou Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago

TBD mathscidoc:1701.332734

Arkiv for Matematik, 28, (1), 301-310, 1989.4
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] A remark on a theorem by F. Forstnerič

Jean-Pierre Rosay Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.332735

Arkiv for Matematik, 28, (1), 311-314, 1989.10
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 100 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Analyse sur les groupes de Lie à croissance polynômiale

Laurent Saloff-Coste Laboratoire d'analyse complexe et géometrie C.N.R.S., Université Paris VI

TBD mathscidoc:1701.332736

Arkiv for Matematik, 28, (1), 315-331, 1989.5
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 48 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Compactification of varieties

N. Schwartz Fakultät für Mathematik und Informatik, Universität Passau

TBD mathscidoc:1701.332737

Arkiv for Matematik, 28, (1), 333-370, 1987.12
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 207 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Long time small solutions to nonlinear parabolic equations

Chen Zhimin Department of Mathematics, Tianjin University

TBD mathscidoc:1701.332738

Arkiv for Matematik, 28, (1), 371-381, 1989.5
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 45 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved